Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed chlamydia. Prescribed azithromycin. Taken depo birthcontrol. Had vaginal discharge. Can the remnants be of bacteria?

Once diagnosed with chlamydia , I was prescribed four pills of azithromycin to take back to back with or without food. On the same day, I was given the depo birth control shot. Today (almost a month after being treated), I had a large vaginal discharge and was wondering if it could be the remnants of the bacteria since I am finally having my menstrual cycle. Please get back to me. You can reach me at this e-mail address...
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  233 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor